# SDR AUS20021334

- Difficulty date: November 20, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Hose
- Part number: A79000182
- Condition: Fractured
- Location: Altimeter
- Part time: 40,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STANDBY ALTIMETER STATIC PRESSURE HOSE KINKED AND FRACTURED. PERSONNEL/MAINTENANCE ERROR.
